# SDR CA971003010

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210J
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 12120031
- Condition: Broken
- Location: Bs 209
- Part time: 2,545 hours
- Component: 12124023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, A CRACK AT A RIVET HOLE WAS FOUND IN THE ABOVE DOUBLER.  AFTER REMOVING THE DOUBLER IT WAS FOUND TO BE CRACKED INTO TWO PIECES.  THE BULKHEAD ASSEMBLY WAS FOUND TO HAVE A .50 INCH CRACK RUNNING FROM EACH SIDE OF THE RIVET HOLE.  THE BULKHEAD IS LOCATED AT STATION 209.0 AND IS THE ATTACHMENT POINT FOR THE HORIZONTAL STABILIZER.
